MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterology · 1983

Intrahepatic cholestasis and sicca complex after thiabendazole. Report of a case and review of the literature.

Rex D, Lumeng L, Eble J, Rex L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Thiabendazole is a relatively safe and effective agent with a wide range of activity against nematodes infesting the gastrointestinal tract. A 55-yr-old man developed prolonged jaundice and sicca complex after a course of thiabendazole therapy. Endoscopic retrograde cholangiopancreatography demonstrated normal biliary tree and pancreatic ducts. Liver biopsy was consistent with a drug-induced intrahepatic cholestatic reaction. The patient recovered completely from his liver injury, but the sicca complex persisted 1 yr after the drug was given. The literature on thiabendazole-induced cholestasis and its association with sicca complex is reviewed.

Для цитирования: Rex D, Lumeng L, Eble J, Rex L. Intrahepatic cholestasis and sicca complex after thiabendazole. Report of a case and review of the literature.. Gastroenterology. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.